# SDR WVER2016012800001

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 15,756 hours, 15,394 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Lt Wing
- Part time: 15,756 hours, 15,394 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING SB 670BA-57-020 FOUND ACFT TO HAVE 15 TOTAL OVERSIZED FASTENERS ON LOWER LT WING STRAP AND 1 OMITTED FASTENER LOCATION.
